MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT CEA REAGENT KIT; SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN

ABBOTT IRELAND ARCHITECT CEA REAGENT KIT; SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN
Model Number 07K68-27
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple patients involved in this event.No patient/sample identifier or demographic information was provided for any patient.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer questioned architect cea results for two patients.The following information was provided: person 1: cea (b)(6) 2021 11:19 result 2.37 ng/ml.Cea (b)(6) 2021 12:02 result 4.74 ng/ml.Person 2: cea (b)(6) 2021 11:41 result 2.24 ng/ml.Cea (b)(6) 2021 12:36 result 6.79 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An investigation was performed for falsely depressed cea (carcinoembryonic antigen) when using architect cea, lot 26467fn00.A review of tickets was performed and did not identify an increase in complaint activity for the lot for this issue.A review of tracking and trending did not identify any trends related to the complaint issue.Return testing was not completed as returns were not available.Review of field data was performed.The median patient population result for lot 26467fn00 is comparable with all other lots in the field and confirms no systemic issue for the lot and issue under review.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the architect cea, lot 26467fn00 was identified.

Brand Name
ARCHITECT CEA REAGENT KIT
Common Device Name
SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN
Manufacturer (Section D)
ABBOTT IRELAND
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford, IL N39 E-932
2246682940
MDR Report Key13091149
Report Number3008344661-2021-00223
Device Sequence Number2071798
Product Code DHX
UDI-Device Identifier00380740014575
UDI-Public00380740014575
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K990774
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/20/2022
Device Model Number07K68-27
Device Catalogue Number07K68-27
Device Lot Number26467FN00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/07/2021
Supplement Date Received by Manufacturer02/09/2022
Initial Report FDA Received Date12/27/2021
Supplement Report FDA Received Date03/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, I1SR54137; ARC I1000SR MOD, 01L86-01, I1SR54137
Patient SexUnknown